ent-icon
Burning mouth
I have been taking various Multivitamins for the fatigue and muscle pain along with bacterial antibiotic for the acne which has spread over my face and back. Since one week, there has been development of bumps on back of my tongue, since yesterday I have burning sensation over the tongue and itching sensation in the throat. Salt water gargle gives relief for sometime but after sometime the issue is back. Is there something to be worried of? I had covid 4 months back and have had various post covid medicines since then.
35 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi may be due to vit deficiency,take multivitamin
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +181
Consult with a doctor
Online now
Itching and burning sensation of Tongue can be due to vitamin deficiency due to excessive use of medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.